MathSciNet Relay Station
MathSciNet bibliographic data
MR2043587 (2005a:76129) 76M50 (35B27 35K55 65M99 74Q10)
Efendiev, Y.; Pankov, A. Numerical homogenization of nonlinear random parabolic operators. Multiscale Model. Simul. 2 (2004), no. 2, 237–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement